# SDR P5CA9500864

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Copilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CO-PILOT'S OUTBOARD FORWARD SEAT TRACK CRACKED AT AFT END.  TRANSFERRED TO MAINTENANCE CARRYOVER ITEM 857016, TRACK TO BE REPLACED IAW MM 25-11-01.
